RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 6, Pages 1288–1290 (Mi dan36120)  

CYBERNETICS AND THE REGULATION THEORY

Stochastic systems and their interconnection

V. S. Pugachev

Institute of Control Sciences, Moscow

Full text: PDF file (475 kB)

Bibliographic databases:
UDC: 62-50
Received: 23.11.1970

Citation: V. S. Pugachev, “Stochastic systems and their interconnection”, Dokl. Akad. Nauk SSSR, 197:6 (1971), 1288–1290

Citation in format AMSBIB
\Bibitem{Pug71}
\by V.~S.~Pugachev
\paper Stochastic systems and their interconnection
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 6
\pages 1288--1290
\mathnet{http://mi.mathnet.ru/dan36120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0307776}
\zmath{https://zbmath.org/?q=an:0228.93023}


Linking options:
  • http://mi.mathnet.ru/eng/dan36120
  • http://mi.mathnet.ru/eng/dan/v197/i6/p1288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020